A. Aleksenko and A. Plakhov, Bodies of zero resistance and bodies invisible in one direction, Nonlinearity, vol.22, pp.1247-1258, 2009.

Y. Baryshnikov and V. Zharnitsky, Billiards and nonholonomic distributions, J. Math. Sciences, vol.128, pp.2706-2710, 2005.

A. Glutsyuk, On quadrilateral orbits in complex algebraic planar billiards, Moscow Math. J, vol.14, issue.2, pp.239-289, 2014.
URL : https://hal.archives-ouvertes.fr/ensl-02443713

A. Glutsyuk, On 4-reflective complex analytic planar billiards
URL : https://hal.archives-ouvertes.fr/ensl-01409258

A. A. Glutsyuk and Y. G. Kudryashov, On quadrilateral orbits in planar billiards, vol.83, pp.371-373, 2011.
URL : https://hal.archives-ouvertes.fr/ensl-02443713

A. A. Glutsyuk and Y. G. Kudryashov, No planar billiard possesses an open set of quadrilateral trajectories, J. Modern Dynamics, vol.6, issue.3, pp.287-326, 2012.

V. Ivrii and . Ya, The second term of the spectral asymptotics for a Laplace-Beltrami operator on manifolds with boundary, Functional Anal. Appl, vol.14, issue.2, pp.98-106, 1980.

A. Plakhov, Exterior billiards. Systems with impacts outside bounded domains, 2012.

A. Plakhov and V. Roshchina, Nonlinearity, pp.847-854, 2011.

A. Plakhov and V. Roshchina, Fractal bodies invisible in 2 and 3 directions, Discr. and Contin. Dyn. System, issue.4, pp.1615-1631, 2013.

M. R. Rychlik, Periodic points of the billiard ball map in a convex domain, J. Diff. Geom, vol.30, pp.191-205, 1989.

H. De-saint-gervais and . Paul, Uniformisation des surfaces de Riemann. Retour sur un théorème centenaire, 2010.

L. Stojanov, Note on the periodic points of the billiard, J. Differential Geom, vol.34, pp.835-837, 1991.

S. Tabachnikov, . Geometry, and . Billiards, , 2005.

D. Vasiliev, Two-term asymptotics of the spectrum of a boundary value problem in interior reflection of general form, Functional Anal. Appl, vol.18, pp.267-277, 1984.

Y. B. Vorobets, On the measure of the set of periodic points of a billiard, Math. Notes, vol.55, pp.455-460, 1994.

H. Weyl, Über die asymptotische verteilung der eigenwerte, Nachrichten von der Gesellschaft der Wissenschaften zu Göttingen, Mathematisch-Physikalische Klasse, pp.110-117, 1911.

M. P. Wojtkowski, Two applications of Jacobi fields to the billiard ball problem, J. Differential Geom, vol.40, issue.1, pp.155-164, 1994.